sexologist-icon
Mennorhgia
Iam suffering from mennorhgia i have under gone USG and in the test it came out nabothian cyst and bulky uterus doctors told me to take norethidrone tablet for 3 month with gap of 5 days in month is it safe or not and iam also taking aspirin due to artery problem
42 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Pranay Ghosh
Infertility Specialist 14 yrs exp Delhi
Nabothian cyst will not cause menorhagia or heavy bleeding. Bulky uterus could be due to fibroids or endometrial hyperplasia. If you have a thick endometrial lining on ultrasound, you need a biopsy to rule out any serious problem before starting Norethisterone. This is a safe drug.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.